# SDR DALA2016050603743

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK IS CORRODED BS 1320, RBL 22.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.   R & R THE CARGO TRACK IAW DWG.
